Then-rea enumeration degrees are dense

Archive for Mathematical Logic 31 (4):277-285 (1992)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,662

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Special Pairs of Σ2 E-Degrees.Seema Ahmad & Alistair H. Lachlan - 1998 - Mathematical Logic Quarterly 44 (4):431-449.
Limit Lemmas and Jump Inversion in the Enumeration Degrees.Evan J. Griffiths - 2003 - Archive for Mathematical Logic 42 (6):553-562.
The Π₃-Theory of the [Image] -Enumeration Degrees Is Undecidable.Thomas F. Kent - 2006 - Journal of Symbolic Logic 71 (4):1284 - 1302.
Strong Enumeration Reducibilities.Roland Sh Omanadze & Andrea Sorbi - 2006 - Archive for Mathematical Logic 45 (7):869-912.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.
Definability in the Enumeration Degrees.Theodore A. Slaman & W. Hugh Woodin - 1997 - Archive for Mathematical Logic 36 (4-5):255-267.
Goodness in the Enumeration and Singleton Degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
A Jump Inversion Theorem for the Enumeration Jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.

Analytics

Added to PP
2013-11-23

Downloads
24 (#477,719)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Goodness in the Enumeration and Singleton Degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Density of the Cototal Enumeration Degrees.Joseph S. Miller & Mariya I. Soskova - 2018 - Annals of Pure and Applied Logic 169 (5):450-462.
Strong Enumeration Reducibilities.Roland Sh Omanadze & Andrea Sorbi - 2006 - Archive for Mathematical Logic 45 (7):869-912.

View all 19 citations / Add more citations

References found in this work

Introduction to Metamathematics.Stephen Cole Kleene - 1952 - Princeton, NJ, USA: North Holland.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.

View all 7 references / Add more references